|Pain In The Stomach
Nov 4, 2004
I have had this persistent throbbing pain in the morning immediately after my shower. The pain is normally in the stomach area, around the navel and has been there for about 8 months now. I have been on efavirenz, 3TC and Zerit since 2001 until about 5 months ago when I dropped Zerit for abacavir, but the pain won't go despite taking anti-biotics. Recently my tummy was getting swollen but it has now stopped misbehaving. I have not had a running or loose bowel movement. Could you please give me feedback as my doc. seems to be at a loss.
Response from Dr. Henry
I assume you have no evidence for any form of ventral hernia (sometimes a surgeon can help make that diagnosis). An abdominal CT scan can look at fat or other problems that can cause pressure or pain. Gallbladder disease, H pylori stomach infection, old herpes zoster nerve irritation and many other conditions can cause pain or discomfort. Seeing a GI specialist can also be helpful to think about what could be causing your discomfort. KH
Vomiting after taking meds
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.